Alert archive / Ohio / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 207, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Jun 7, 2011, 2:28 PM EDT for Hocking County, Pickaway County, Ross County, Ohio. It was in force for 62 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 7, 2011, 2:28 PM EDT (18:28 UTC)
- Expired
- Jun 7, 2011, 3:30 PM EDT
- In force
- 62 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
Counties Hocking County, OH, Pickaway County, OH, Ross County, OH
The radar
The Cincinnati radar (KILN), 103 km from the middle of the area, began a volume at 18:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 7, 2:34 PM EDT | TSTM WND DMG | 3 Nne South Bloomingvil, OH | TREE DOWN ON SR 374. ALSO SEVERAL OTHER TREES DOWN ACROSS THE COUNTY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 6.5 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 523 J/kg
- Mixed-layer CIN
- -169 J/kg
- Mixed-layer LCL
- 1461 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 88 m²/s²
- 0-3 km storm-relative helicity
- 99 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
328
WUUS51 KILN 071828
SVRILN
OHC073-129-141-071930-
/O.NEW.KILN.SV.W.0207.110607T1828Z-110607T1930Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
228 PM EDT TUE JUN 7 2011
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
HOCKING COUNTY IN CENTRAL OHIO...
SOUTHEASTERN PICKAWAY COUNTY IN CENTRAL OHIO...
EASTERN ROSS COUNTY IN SOUTHWEST OHIO...
* UNTIL 330 PM EDT.
* AT 221 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR LAKE LOGAN
STATE PARK...MOVING SOUTH AT 30 MPH.
* LOCATIONS IMPACTED INCLUDE...
HOCKING HILLS STATE PARK...
RURAL AREAS EAST OF CHILLICOTHE...
ADELPHI...
IN ADDITION...SOUTH BLOOMINGVILLE...STARR...MOORESVILLE...LONDONDERRY
AND RICHMOND DALE ARE NEAR THE PATH OF THIS SEVERE THUNDERSTORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS. SEEK SHELTER
NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3938 8230 3939 8250 3937 8252 3936 8274
3918 8276 3916 8278 3918 8293 3956 8283
3956 8274 3957 8273 3957 8270 3956 8262
3958 8262 3960 8230
TIME...MOT...LOC 1827Z 358DEG 28KT 3946 8248
$$
BINAU4 follow-up statements
118
WWUS51 KILN 071837
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
237 PM EDT TUE JUN 7 2011
OHC073-129-141-071930-
/O.CON.KILN.SV.W.0207.000000T0000Z-110607T1930Z/
HOCKING OH-PICKAWAY OH-ROSS OH-
237 PM EDT TUE JUN 7 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM EDT
FOR EASTERN ROSS...SOUTHEASTERN PICKAWAY AND HOCKING COUNTIES...
AT 234 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL AND WINDS TO 60 MPH. THIS
STORM WAS LOCATED NEAR HOCKING HILLS STATE PARK...MOVING SOUTH AT 30
MPH.
THIS STORM WILL AFFECT MAINLY RURAL AREAS OF EASTERN ROSS...HOCKING
AND SOUTHEASTERN PICKAWAY COUNTIES...INCLUDING STARR...MOORESVILLE...
LONDONDERRY AND RICHMOND DALE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL AND DAMAGING WINDS.
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS!
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3938 8230 3939 8250 3937 8252 3936 8274
3918 8276 3916 8278 3917 8283 3918 8293
3956 8283 3956 8274 3957 8273 3957 8270
3952 8230
TIME...MOT...LOC 1837Z 352DEG 25KT 3942 8248
$$
BINAU497
WWUS51 KILN 071847
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
247 PM EDT TUE JUN 7 2011
OHC073-129-141-071930-
/O.CON.KILN.SV.W.0207.000000T0000Z-110607T1930Z/
HOCKING OH-PICKAWAY OH-ROSS OH-
247 PM EDT TUE JUN 7 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM EDT
FOR EASTERN ROSS...SOUTHEASTERN PICKAWAY AND WESTERN HOCKING
COUNTIES...
AT 242 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL AND WINDS TO 60 MPH. THIS
STORM WAS LOCATED NEAR LAURELVILLE...MOVING SOUTH AT 20 MPH.
LOCATIONS IMPACTED INCLUDE...
HOCKING HILLS STATE PARK.
ADELPHI.
LONDONDERRY.
IN ADDITION...SOUTH BLOOMINGVILLE...STARR...MOORESVILLE...LONDONDERRY
AND RICHMOND DALE ARE NEAR THE PATH OF THIS STORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL AND DAMAGING WINDS.
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS!
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3939 8235 3939 8250 3936 8274 3918 8276
3916 8278 3918 8293 3956 8283 3956 8274
3957 8273 3957 8270 3955 8252
TIME...MOT...LOC 1846Z 357DEG 16KT 3945 8269
$$
BINAU758
WWUS51 KILN 071856
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
256 PM EDT TUE JUN 7 2011
OHC073-129-141-071930-
/O.CON.KILN.SV.W.0207.000000T0000Z-110607T1930Z/
HOCKING OH-PICKAWAY OH-ROSS OH-
256 PM EDT TUE JUN 7 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM EDT
FOR EASTERN ROSS...SOUTHEASTERN PICKAWAY AND WESTERN HOCKING
COUNTIES...
AT 255 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL AND WINDS TO 60 MPH. THIS
STORM WAS LOCATED NEAR ADELPHI...MOVING SOUTH AT 20 MPH.
THIS STORM WILL AFFECT MAINLY RURAL AREAS OF EASTERN ROSS...
SOUTHEASTERN PICKAWAY AND WESTERN HOCKING COUNTIES...INCLUDING
MOORESVILLE...LONDONDERRY AND RICHMOND DALE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL AND DAMAGING WINDS.
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS!
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3940 8243 3936 8274 3918 8276 3916 8278
3917 8283 3918 8293 3956 8283 3956 8274
3957 8273 3957 8270 3956 8261
TIME...MOT...LOC 1856Z 357DEG 16KT 3941 8269
$$
BINAU506
WWUS51 KILN 071910
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
310 PM EDT TUE JUN 7 2011
OHC073-129-141-071930-
/O.CON.KILN.SV.W.0207.000000T0000Z-110607T1930Z/
HOCKING OH-PICKAWAY OH-ROSS OH-
310 PM EDT TUE JUN 7 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM EDT
FOR EASTERN ROSS...EXTREME SOUTHEASTERN PICKAWAY AND SOUTHWESTERN
HOCKING COUNTIES...
AT 308 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL AND WINDS TO 60 MPH. THIS
STORM WAS LOCATED NEAR HALLSVILLE...MOVING SOUTHWEST AT 15 MPH.
THIS STORM WILL AFFECT MAINLY RURAL AREAS OF EASTERN ROSS...
SOUTHEASTERN PICKAWAY AND SOUTHWESTERN HOCKING COUNTIES...INCLUDING
MOORESVILLE...LONDONDERRY AND RICHMOND DALE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL AND DAMAGING WINDS.
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS!
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3936 8269 3936 8274 3919 8276 3916 8278
3917 8283 3918 8293 3956 8283 3946 8275
3942 8270 3937 8269
TIME...MOT...LOC 1910Z 025DEG 12KT 3940 8283
$$
BINAUWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 1:58 PM EDT, 30 minutes earlier.
Area forecast discussion, Jun 7, 1:58 PM EDT, 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 158 PM EDT TUE JUN 7 2011 .SYNOPSIS... CONVECTION ON THE PERIPHERY OF THE RIDGE WILL ALLOW FOR THE THREAT OF THUNDERSTORMS ACROSS CENTRAL OHIO THIS AFTERNOON. OTHERWISE HIGH PRESSURE AND DRY CONDITIONS WILL BE PRESENT THROUGH WEDNESDAY NIGHT. A FRONTAL BOUNDARY WORKS INTO THE AREA FOR THURSDAY AND WILL BRING THE NEXT CHANCE OF PRECIPITATION TO THE AREA. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... MASSAGED THE FORECAST A LITTLE MORE HEADING INTO THE AFTERNOON HOURS BASED ON LATEST RADAR TRENDS...HRRR GUIDANCE /11Z AND 12Z RUNS/...AND SPC MESOSCALE DISCUSSIONS. ERN PORTION OF MCS HAS SURGED SOUTH ALONG THE OH/PA BORDER WHICH HAS BEEN EXPLAINED VERY WELL BY ORIENTATION/MAGNITUDE OF CORFIDI VECTORS. THE WRN FLANK OF THIS MCS HAS BEEN USING AREAS SOUTH OF CLE AS A PIVOT POINT...ALLOWING FOR THE ORIENTATION OF THE ENTIRE MCS TO SHIFT FROM A E-W ORIENTATION...TO MORE OF A NW-SE LINE. EXPECT THAT AS ERN EDGE OF MCS CONTINUES TO SURGE SOUTH...AND COLD POOL SLOWLY OOZES SOUTHWEST/WEST...THE MCS WILL EVENTUALLY ORIENT MORE NORTH TO SOUTH...AND WEAKEN /PER SWOMCD/ AS MID LEVEL HEIGHTS RISE A GOOD 20-30DM /500MB PER 07.12Z RUC/. WILL BE VERY INTERESTING TO SEE JUST HOW FAR WEST THE COLD POOL/OUTFLOW BOUNDARY CAN PROPAGATE INTO THE FORECAST AREA THIS AFTERNOON. THIS WOULD BE STRAIGHT INTO THE MEAN /AVERAGE/ LOW LEVEL WIND FIELD...SO EXPECT THIS TO BE A SLOW PROCESS. STILL...PER HRRR GUIDANCE...EXPECT EXTREME INSTABILITY /MLCAPE IN EXCESS OF 4000 J/KG/ TO DEVELOP UNDERNEATH THE BUILDING RIDGE...AND IF OUTFLOW BOUNDARY REMAINS INTACT...THERE SHOULD BE ENOUGH LOW LEVEL FORCING TO RE-INITIATE DEEP CONVECTION OVER THE EASTERN CWA /US HIGHWAY 23 CORRIDOR/ AT PEAK HEATING. THIS AIRMASS /PULSE/ TYPE ACTIVITY WILL NOT HAVE DEEP SHEAR TO BE ORGANIZED BUT COULD NONETHELESS PRODUCE VERY LARGE HAIL /EXTREME INSTABILITY/ AND DAMAGING WIND GUSTS ON CORE COLLAPSE /VERY HIGH DELTA- THETA-E/. THIS ACTIVITY WOULD TEND TO DIE OUT QUICKLY THIS EVENING AS THE BOUNDARY LAYER STABILIZES. EXPECT ANY SEVERE THREAT TO REMAIN RATHER ISOLATED HOWEVER...DUE TO THE MORE LIMITED AND SHALLOW FORCING. REST OF FORECAST UNCHANGED. && .SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY NIGHT/... HIGH PRESSURE WILL KEEP DRY CONDITIONS ACROSS THE AREA TONIGHT THROUGH WEDNESDAY NIGHT. WEDNESDAY WILL BE THE WARMEST DAY ACROSS THE AREA WITH TEMPERATURES IN THE LOW TO MID 90S. WITH INCREASING HUMIDITY THE HEAT INDEX VALUES WILL BE IN THE MID TO UPPER 90S. DUE TO THIS WENT AHEAD AND CONTINUED TO MENTION HEAT IN THE HWO. A COLD FRONT WILL APPROACH THE AREA ON THURSDAY BRINGING A RETURN OF PRECIPITATION TO THE AREA AND SLIGHTLY COOLER WEATHER. THIS FRONTAL BOUNDARY WILL STALL OUT ACROSS THE AREA AND KEEP A PERIOD OF UNSETTLED WEATHER ACROSS THE REGION. MORE SEASONABLE TEMPERATURES WILL BE IN STORE BY THE END OF THE SHORT TERM WITH HIGH TEMPERATURES ON SUNDAY RANGING FROM THE UPPER 70S TO THE LOW 80S. && .LONG TERM /SATURDAY THROUGH MONDAY/... FOR THE EXTENDED PERIOD...HAVE USED A BLEND OF THE 12Z GFS AND HPC GUIDANCE. FOR SUNDAY NIGHT INTO MONDAY...HIGH PRESSURE IS FORECAST TO BUILD INTO THE REGION. DRIER AIR AND SLIGHTLY BELOW NORMAL TEMPERATURES ARE ANTICIPATED AT THIS TIME. && .AVIATION /18Z TUESDAY THROUGH SUNDAY/... GENERALLY VFR CONDITIONS EXPECTED...EXCEPT FOR SOME LATE NIGHT FOG/MIST AT THE CENTRAL OHIO TAF SITES OF CMH/LCK...AND ILN/LUK AS WELL. EXPECT LUK TO SEE IFR VSBYS AS WITH PREVIOUS NIGHTS. EXPECT THE REMAINDER OF THE SITES TO HAVE MVFR RESTRICTIONS. LIGHT WLY/SWLY FLOW WILL BACK WITH THE BOUNDARY LAYER DECOUPLING AND BECOME LIGHT FROM THE SSW. CONVECTION THIS AFTERNOON NEAR THE CMH/LCK TERMINALS SHOULD LARGELY STAY EAST OF ILN/LUK/CVG...AND AM PLAYING FORECAST THIS WAY. STRONG OUTFLOW BOUNDARY HOWEVER HAS MOVED THROUGH CMH/LCK WITH WINDS TURNING NORTHEAST...AND WILL LIKELY VEER TO SOUTHEAST REMAINDER OF THE AFTERNOON...BEFORE COLD POOL MIXES OUT AND WSWLY FLOW RESUMES LATE THIS AFTERNOON OR THIS EVENING. WILL NEED TO WATCH WINDS AT THESE LOCATIONS. COULD SEE A DOWNPOUR AT EITHER ONE OF THESE TAF SITES THROUGH 19Z BUT MAN FOCUS WILL BE SOUTH/EAST OF THESE TWO SITES. REMAINING TAF SITES ARE DRY. OUTLOOK...TSTMS POSSIBLE THURSDAY INTO SATURDAY. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...NOVAK NEAR TERM...BINAU SHORT TERM...NOVAK LONG TERM...HICKMAN AVIATION...BINAU
Hazardous weather outlook, Jun 7, 8:30 AM EDT, 5 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 830 AM EDT TUE JUN 7 2011 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>044- 051>053-060>062-070>072-077>079-081230- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-MIAMI-CHAMPAIGN-CLARK-PREBLE-MONTGOMERY-GREENE-BUTLER- WARREN-CLINTON-HAMILTON-CLERMONT-BROWN- 830 AM EDT TUE JUN 7 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. ON WEDNESDAY...A COMBINATION OF TEMPERATURES IN THE LOW TO MID 90S AND INCREASING HUMIDITY WILL LEAD TO HEAT INDEX VALUES IN THE MID TO UPPER 90S. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ045-046-054>056-063>065-073-074-080>082-088-081230- UNION OH-DELAWARE-MADISON-FRANKLIN OH-LICKING-FAYETTE OH-PICKAWAY- FAIRFIELD-ROSS-HOCKING-HIGHLAND-ADAMS-PIKE-SCIOTO- 830 AM EDT TUE JUN 7 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL OHIO AND SOUTH CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS ARE POSSIBLE FROM LATE MORNING THROUGH THE AFTERNOON ACROSS THE AREA AS A LINE OF STORMS MOVES IN FROM THE NORTH. A FEW OF THE STORMS MAY BE STRONG TO SEVERE...WITH THE MAIN THREAT BEING DAMAGING WIND GUSTS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. ON WEDNESDAY...A COMBINATION OF TEMPERATURES IN THE LOW TO MID 90S AND INCREASING HUMIDITY WILL LEAD TO HEAT INDEX VALUES IN THE MID TO UPPER 90S. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER THIS MORNING AND THIS AFTERNOON. BINAU
In the hours before
Local storm report, Jun 7, 1:15 PM EDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
115 PM EDT TUE JUN 07 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0112 PM HAIL NEWARK 40.07N 82.42W
06/07/2011 E0.25 INCH LICKING OH FIRE DEPT/RESCUE
&&
MIKEGLocal storm report, Jun 7, 1:23 PM EDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
123 PM EDT TUE JUN 07 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 PM HAIL NEWARK 40.07N 82.42W
06/07/2011 E0.50 INCH LICKING OH AMATEUR RADIO
AT THE HEATH MALL.
&&
MIKEGLocal storm report, Jun 7, 1:24 PM EDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
124 PM EDT TUE JUN 07 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 PM HAIL S GRANVILLE 40.07N 82.50W
06/07/2011 E1.00 INCH LICKING OH AMATEUR RADIO
&&
MIKEGLocal storm report, Jun 7, 1:25 PM EDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
125 PM EDT TUE JUN 07 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 PM HAIL 2 W NEWARK 40.07N 82.46W
06/07/2011 E1.00 INCH LICKING OH AMATEUR RADIO
BETWEEN NEWARK AND GRANVILLE ON HIGHWAY 16.
&&
MIKEGLocal storm report, Jun 7, 1:40 PM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
140 PM EDT TUE JUN 07 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0139 PM HAIL MILLERSPORT 39.90N 82.54W
06/07/2011 E1.00 INCH FAIRFIELD OH TRAINED SPOTTER
&&
MYRONPLocal storm report, Jun 7, 2:22 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
222 PM EDT TUE JUN 07 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0222 PM HAIL ENTERPRISE 39.56N 82.48W
06/07/2011 E0.50 INCH HOCKING OH TRAINED SPOTTER
&&
MIKEGThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 11:58 AM EDT | Special Weather Statement | ILN | Licking | 77 min |
| Jun 7, 1:08 PM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Licking | 52 min |
| Jun 7, 1:32 PM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Hocking | 58 min |
| Jun 7, 2:55 PM EDT | Special Weather Statement | ILN | Fairfield, Franklin | 65 min |
| Jun 7, 3:12 PM EDT | Severe Thunderstorm Warning | ILN | Delaware, Franklin | 48 min |
| Jun 7, 3:19 PM EDT | Severe Thunderstorm Warning | ILN | Pike, Ross | 41 min |
| Jun 7, 3:58 PM EDT | Severe Thunderstorm Warning | ILN | Scioto | 32 min |
| Jun 7, 4:19 PM EDT | Special Weather Statement | ILN | Franklin | 56 min |
| Jun 7, 4:28 PM EDT | Special Weather Statement | ILN | Scioto | 32 min |
| Jun 7, 4:30 PM EDT | Special Weather Statement | ILN | Ross | 45 min |
| Jun 7, 5:07 PM EDT | Special Weather Statement | ILN | Adams | 23 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.